How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 4833
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

Put me on propranolol 40mg 3 times day only been taking 1

Customer Question

Hi doc put me on propranolol 40mg 3 times day only been taking 1 day they make me light headed and l have menieres disease too.phoned doc said too strong then said take at night instead makes no sense to me. I'm on them because anxious
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thanks for your question.

Propranolol will block the physiological symptoms of anxiety and may be used for the treatment of situational/performance anxiety on an as-needed basis. Also as you are aware this will decrease your blood pressure, hence need to monitor the blood pressure when the medication is started for a few weeks to prevent dangerous low blood pressure. If this medication is giving you such strong adverse effects that are intolerable then you need to call your doctor again and inform him/her. He/she may then advice you to discontinue the medication and give another type of anti-anxiety medication which does not have this side effect.

Take care.